# SDR EVAC032708

- Difficulty date: March 13, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N79AE
- Make and model: Bell 206L-1
- Aircraft serial: 45436
- Aircraft time: 29,446 hours
- Engine: Allsn 250C30P
- Engine time: 3,708 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25490927
- Part serial: HR59354
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

REPORTED AS UNCOMMANDED TORQUE FLUCTUATION LEADING TO TORQUE EXCEEDANCE OF 134.7 PERCENT FOR 1 SECOND. FUEL CONTROL AND GOVERNOR REMOVED AND TESTED BY APPROVED REPAIR STATION. NO DEFECTS NOTED.
